# SDR SWAA2024010313196

- Difficulty date: October 22, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS947.5 AND STR26L AT AFT CARGO COMPARTMENT 2023-652097<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS947.5 AND STR26L AT AFT CARGO IWA B737-700 #DWG:186A8103 SHEET: 9 REV:- AND SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS947.5 AND STR26L AT AFT CARGO IWA B737-700 #DWG:149A8103 SHEET: 9 REV:- AND SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS947.5 AND STR26L AT AFT CARGO IWA B737-700 #DWG:149A8103 SHEET: 9 REV:- AND SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGNOFF BELOW
